Peter  Beelen

Peter Beelen

Professor MSO

DTU COMPUTE
Institut for Matematik og Computer Science

Danmarks Tekniske Universitet

Asmussens Allé

Bygning 303B, rum 157

2800 Kgs. Lyngby

Tlf.
Mobil
Fax 45 88 13 99
E-mail pabe@dtu.dk
ORCID 0000-0003-1218-2422

Få tilsendt vCard på e-mail.

Profil
Publikationer
Projekter
Kurser
CV
Loading

Publikationer rss feed

2019
 

Linear codes associated to skew-symmetric determinantal varieties

Beelen, Peter ; Singh, Prasant
in: Finite fields and their applications, vol: 58, pages: 32-45

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2019     |    DOI: https://doi.org/10.1016/j.ffa.2019.03.004

 

Vanishing Ideals of Projective Spaces over Finite Fields and a Projective Footprint Bound

Beelen, Peter ; Datta, Mrinmoy ; Ghorpade, Sudhir R.
in: Acta Mathematica Sinica, English Series, vol: 35, issue: 1, pages: 47-63

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2019     |    DOI: https://doi.org/10.1007/s10114-018-8024-7

2018
 

A note on the generalized Hamming weights of Reed–Muller codes

Beelen, Peter
in: Applicable Algebra in Engineering, Communications and Computing, vol: 30, issue: 3, pages: 233-242

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2018     |    DOI: https://doi.org/10.1007/s00200-018-0369-8

 

On the deuring polynomial for drinfeld modules in legendre form

Bassa, Alp ; Beelen, Peter
in: Acta Arithmetica, vol: 186, issue: 2, pages: 179-190

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2018     |    DOI: https://doi.org/10.4064/aa170707-17-2

  PDF

A new family of maximal curves

Beelen, Peter ; Montanucci, Maria
in: Journal of the London Mathematical Society, vol: 98, issue: 2, pages: 573-592

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2018     |    DOI: https://doi.org/10.1112/jlms.12144

 

Explicit MDS Codes with Complementary Duals

Beelen, Peter ; Jin, Lingfei
in: IEEE Transactions on Information Theory, vol: 64, issue: 11, pages: 7188-7193

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2018     |    DOI: https://doi.org/10.1109/TIT.2018.2816934

 

Generalized Hamming weights of affine Cartesian codes

Beelen, Peter ; Datta, Mrinmoy
in: Finite Fields and Their Applications, vol: 51, pages: 130-145

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2018     |    DOI: https://doi.org/10.1016/j.ffa.2018.01.006

 

Structural Properties of Twisted Reed-Solomon Codes with Applications to Cryptography

Beelen, Peter ; Bossert, Martin ; Puchinger, Sven ; Rosenkilde, Johan Sebastian Heesemann
part of: Proceedings of 2018 IEEE International Symposium on Information Theory, pages: 946-950, 2018, IEEE
Presented at:
2018 IEEE International Symposium on Information Theory

Type: Article in proceedings (Peer reviewed)

Status: Published     |    År: 2018     |    DOI: https://doi.org/10.1109/ISIT.2018.8437923

  PDF

Two-Point Codes for the Generalised GK curve

Barelli, Élise ; Beelen, Peter ; Datta, Mrinmoy ; Neiger, Vincent ; Rosenkilde, Johan Sebastian Heesemann
in: I E E E Transactions on Information Theory, vol: 64, issue: 9, pages: 6268-6276

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2018     |    DOI: https://doi.org/10.1109/TIT.2017.2763165

 

Weierstrass semigroups on the Giulietti–Korchmáros curve

Beelen, Peter ; Montanucci, Maria
in: Finite Fields and Their Applications, vol: 52, pages: 10-29

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2018     |    DOI: https://doi.org/10.1016/j.ffa.2018.03.002